# SDR SWAA2020051828436

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RH Z ANGLE STA. 727 J TO 747 HAS 5 NUTPLATES WITH MINOR CORROSION / BLEND CORROSION ON AFT CARGO R/H '2' ANGLE AND FOUND A MATERIAL LOSS OF .009' (ORIG=.040' REMAINING=.031') TO BE 'OUT OF LIMITS' AS PER B737 SRM 53-00-53-1A-2 FIG 103. REMOVED AND REPLACED SECTION OF 'Z' ANGLE FROM STA 727H+11' TO 767 AS PER B737 SRM 53-00-53-2R-5 (ZEE ANGLE) P/N 146A7502-52
